ID 112117
Author
Kousaka, Takuji Oita University
Ma, Yue Oita University
Keywords
Controlling chaos
interrupted circuit
switching delay
Content Type
Journal Article
Description
We have modeled a chaotic circuit with a switching delay and have developed a controller for the suppression of chaos. A controller that stabilizes a period-1 unstable periodic orbit in an interrupted electric circuit with a certain switching delay is also described in this paper.
Journal Title
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
NCID
AA10810319
Publisher
World Scientific
Volume
19
Issue
7
Start Page
2359
End Page
2362
Published Date
2009-07
Rights
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 19, No. 7, 2009, 2359-2362, DOI: 10.1142/S0218127409024128 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
196197
DOI (Published Version)
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Author
departments
Center for Administration of Information Technology